Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 369842, 8 pages
http://dx.doi.org/10.1155/2014/369842
Research Article

Stabilization and Synchronization of Unified Chaotic System via Impulsive Control

College of Mathematics and System Sciences, Xinjiang University, Urumqi, Xinjiang 830046, China

Received 22 May 2014; Accepted 5 June 2014; Published 26 June 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Cheng Hu and Haijun Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Xie, C. Wen, and Z. Li, “Impulsive control for the stabilization and synchronization of Lorenz systems,” Physics Letters A: General, Atomic and Solid State Physics, vol. 275, no. 1-2, pp. 67–72, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos, vol. 9, no. 7, pp. 1465–1466, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. C. Tao, H. Xiong, and F. Hu, “Two novel synchronization criterions for a unified chaotic system,” Chaos Solitons and Fractals, vol. 27, pp. 111–114, 2006. View at Google Scholar
  4. X. Wang and J. Song, “Synchronization of the unified chaotic system,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 10, pp. 3409–3416, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. J. Ma, B. Ren, and Y. Chen, “Impulsive control of chaotic attractors in nonlinear chaotic systems,” Applied Mathematics and Mechanics (English Edition), vol. 25, no. 9, pp. 971–976, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. X. Guan, Z. Fan, H. Peng, and Y. Wang, “The adaptive control of Chen's chaotic system,” Acta Physica Sinica, vol. 50, no. 11, pp. 2110–2111, 2001. View at Google Scholar · View at Scopus
  7. X. Liu and S. Zhong, “T-S fuzzy model-based impulsive control of chaotic systems with exponential decay rate,” Physics Letters A: General, Atomic and Solid State Physics, vol. 370, no. 3-4, pp. 260–264, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. D. Chen, J. Sun, and C. Huang, “Impulsive control and synchronization of general chaotic system,” Chaos, Solitons and Fractals, vol. 28, no. 1, pp. 213–218, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. D. Chen, J. Sun, and Q. Wu, “Impulsive control and its application to Lü's chaotic system,” Chaos, Solitons and Fractals, vol. 21, no. 5, pp. 1135–1142, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Chen, Q. Yang, and C. Wang, “Impulsive control and synchronization of unified chaotic system,” Chaos, Solitons and Fractals, vol. 20, no. 4, pp. 751–758, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. G. Jiang, Q. Lu, and L. Qian, “Chaos and its control in an impulsive differential system,” Chaos, Solitons and Fractals, vol. 34, no. 4, pp. 1135–1147, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Li, X. Liao, and R. Zhang, “Impulsive synchronization of nonlinear coupled chaotic systems,” Physics Letters A: General, Atomic and Solid State Physics, vol. 328, no. 1, pp. 47–50, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. Z. G. Li, C. Y. Wen, and Y. C. Soh, “Analysis and design of impulsive control systems,” IEEE Transactions on Automatic Control, vol. 46, no. 6, pp. 894–897, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. X. Liu, Y. Liu, and K. L. Teo, “Stability analysis of impulsive control systems,” Mathematical and Computer Modelling, vol. 37, no. 12-13, pp. 1357–1370, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. Sun, “Impulsive control of a new chaotic system,” Mathematics and Computers in Simulation, vol. 64, no. 6, pp. 669–677, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J. Sun and Y. Zhang, “Impulsive control and synchronization of Chua's oscillators,” Mathematics and Computers in Simulation, vol. 66, no. 6, pp. 499–508, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. J. Sun, Y. Zhang, and Q. Wu, “Less conservative conditions for asymptotic stability of impulsive control systems,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 829–831, 2003. View at Publisher · View at Google Scholar · View at Scopus
  18. T. Yang, “Impulsive control,” IEEE Transactions on Automatic Control, vol. 44, no. 5, pp. 1081–1083, 1999. View at Publisher · View at Google Scholar · View at Scopus
  19. X. Zhang, X. Liao, and C. Li, “Impulsive control, complete and lag synchronization of unified chaotic system with continuous periodic switch,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 845–854, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. Q. Zhang and J. Lu, “Impulsive control and synchronization of a critical chaotic system,” Wuhan University Journal of Natural Sciences, vol. 12, no. 3, pp. 426–430, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. Y. Zhang and J. Sun, “Controlling chaotic Lu systems using impulsive control,” Physics Letters A: General, Atomic and Solid State Physics, vol. 342, no. 3, pp. 256–262, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. J. Zhou, X. H. Cheng, and Y. C. Zhang, “Impulsive control and synchronization of chaotic systems consisting of Van der Pol oscillators coupled to linear oscillators,” Chaos, Solitons and Fractals, vol. 33, pp. 607–616, 2007. View at Google Scholar
  23. V. Laskshmikantham, D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.